• DocumentCode
    1423141
  • Title

    Transformed hypergeometric transmission lines

  • Author

    Holt, A.G.J. ; Bowron, P.

  • Author_Institution
    University of Newcastle upon Tyne, Department of Electrical Engineering, Newcastle upon Tyne, UK
  • Volume
    116
  • Issue
    1
  • fYear
    1969
  • fDate
    1/1/1969 12:00:00 AM
  • Firstpage
    59
  • Lastpage
    64
  • Abstract
    A transformation procedure is described for determining a set of nonautonomic distributions which are complementary to previously described general classes of lines. A table of these distributions is presented, together with the conditions necessary for their evaluation. In particular, for the Gaussian distributed RC line, which is inherent, for example, in some diffused-semiconductor realisations, a solution is obtained in terms of a convergent confluent hypergeometric series which is equivalent to an earlier solution in terms of Hermite polynomials. Finally, its performance is evaluated and experimentally compared with a well known distribution.
  • Keywords
    transmission line theory;
  • fLanguage
    English
  • Journal_Title
    Electrical Engineers, Proceedings of the Institution of
  • Publisher
    iet
  • ISSN
    0020-3270
  • Type

    jour

  • DOI
    10.1049/piee.1969.0008
  • Filename
    5249520